Jump to content





Week 3

Posted by katelynb, 13 September 2013 · 142 views

accutane claravis
Officially done with my third week! It has been a crazy one so I will tell you all about it....
 
So the red bump(s) on my right cheek that I posted last week changed several times. First it was like 2 bumps. Then it was four smaller bumps. Then it turned into one large bump. It's not very big anymore, so I'm hoping it goes away soon.
 
I also had some dry patches earlier this week on each of my cheeks. They were really strange because they were maybe the size of a dime and I couldn't see them. I only knew they were there because I could feel them when I washed my face. A couple days later, they peeled and that was that.
 
Right now, I have a few red spots on my cheeks (see below). I also have one on my chin and a small bump on my eyebrow which is really irritating. I did have a bump on my forehead earlier this week, but it's gone now.
 
I have been aching lately, particularly my back. I'm not sure if it's because of the medicine or something else. I know that is one of the side effects, so I thought I'd mention it.
 
Hope everyone has a great weekend!

Attached Thumbnails

  • Attached Image
  • Attached Image





Nice blog title :P So true though...

Thanks. Tried to make a non-funny thing a little humorous. lol

Nice blog title tongue.png So true though...

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

My Friends' Blogs

Latest Visitors